# SDR A6WA2017101145346

- Difficulty date: October 3, 2017
- Submitted: October 11, 2017
- Operation: Air carrier
- Aircraft: N467AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7900
- Aircraft time: 32,409 hours, 31,208 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: 601R332353S
- Condition: Cracked
- Location: Window Post
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WINDSHIELD SIDE POST LOWER OTBD ANGLE IS CRACKED.     REPLACED THE ANGLE IAW SRM 51-42-21.
